The SC1 property of the squared norm of the SOC Fischer-Burmeister function

Jein Shan Chen, Defeng Sun, Jie Sun

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)


We show that the gradient mapping of the squared norm of Fischer-Burmeister function is globally Lipschitz continuous and semismooth, which provides a theoretical basis for solving nonlinear second-order cone complementarity problems via the conjugate gradient method and the semismooth Newton's method.

Original languageEnglish
Pages (from-to)385-392
Number of pages8
JournalOperations Research Letters
Issue number3
Publication statusPublished - 2008 May


  • Lipschitz continuity
  • Merit function
  • Second-order cone
  • Semismoothness
  • Spectral factorization

ASJC Scopus subject areas

  • Software
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering
  • Applied Mathematics


Dive into the research topics of 'The SC<sup>1</sup> property of the squared norm of the SOC Fischer-Burmeister function'. Together they form a unique fingerprint.

Cite this